# SDR SWAA2023020885657

- Difficulty date: December 27, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BTW 767 TO BS 807 RBL 21 WL 156 AFT CARGO COMPARTMENT 2022-707390<[01] ULTRASONIC EQUIPMENT USED P/N: 45MG; S/N: 130066701 AND DUE DATE: 08-APR-23.;[02] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW 767 TO BS 807 RBL 21 WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG# 146A0081 SHEET:28 REV:A. SEE INDIVIDUALS SIGN OFF BELOW;[03] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW 767 TO BS 807 RBL 21 WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG# 146A0081 SHEET:28 REV:A. SEE INDIVIDUALS SIGN OFF BELOW.. RII ITEM
